# SDR FDEA202311071840

- Difficulty date: November 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300*
- Aircraft serial: 536
- Aircraft time: 63,427 hours, 30,428 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  749     05-50  7037     07NOV23  MEM   MULTIPLE BIRD STRIKES AT LIFTOFF.  ***EMERGENCY DECLARED**** FACT 07NOV23 19:05   MEM  AMM: 05-51-14-00 PERFORMED BIRD STRIKE INSPECTION REF.  AMM 05-51-14-00 ,CLEANED   BLOOD STAIN ON NOSE RADOME AND BOTH ENGINES, SEE WRI 7040 AND 7041 FOR   DISCREPANCY FOUND.    MDIS  749     05-50  7040     07NOV23 18:08 MEM  DURING BIRD STRIKE INSPECTION, FOUND EVIDENCE OF BIRD INGESTION DOWN THE CORE OF   #1 ENG  SHGN 07NOV23 21:47   MEM                                                      AMM: 72-00-00-06 PERFORMED BORESCOPE AS REQUIRED. NO DEFECTS NOTED.    MDIS  749     05-50  7041     07NOV23 18:13 MEM   DURING BIRD STRIKE INSPECTION, FOUND EVIDENCE OF BIRD INGESTION DOWN THE CORE OF   #2 ENG.  SHGN 07NOV23 21:31   MEM  AMM: 72-00-00-06 PERFORMED BOROSCOPE INSPECTION #2 ENGINE HPC AT PORT AP2,3,4,5,6 AND 7.  REF   A300MM 72-00-00-06. NO DEFECTS NOTED.
